# SDR NACA2022072000002

- Difficulty date: July 20, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,910 hours, 19,460 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,703 hours, 3,893 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Nicked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COMMENT #1 ENGINE BLADE #16 HAS A SMALL NICK APPROX 2" FROM BLADE TRIP. BLENDED SMALL NICK ON #1 ENGINE BLADE #16 APPROX 2" FROM TIP IAW B767 72-31-02, BLADE WITHIN SERVICEABLE LIMITS
